RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 23, Issue 1  


Covariance operators of probability measures in locally convex spaces
N. N. Vakhaniya, V. I. Tarieladze
3
Comparison theorems for random series in Banach spaces and some schemes of summation
V. V. Buldygin, N. A. Pidsuha
27
Limiting measures arising in the asymptotic theory of symmetric groups. II
A. M. Veršik, A. A. Šmidt
42
Non-classical estimates of the convergence rate in the multidimensional central limit theorem. II
V. I. Rotar'
55
On the rate of convergence in the conditional invariance principle
I. S. Borisov
67
Limit distributions for order statistics. I
A. A. Balkema, L. de Haan
80
Asymptotic normality in the scheme of simple random sampling without replacement
G. I. Ivčenko, V. V. Levin
97
On asymptotic behaviour of the remainder term in the central limit theorem
L. V. Rozovskiĭ
109
On the exit time from the domain
I. I. Citovič
120

Short Communications
On a characterization of certain families of measures
Yu. A. Davydov, A. L. Rozin
134
On optimal sequential estimation procedures for non-quadratic loss functions
M. S. Tihov
137
On optimal stopping of Wiener process with incomplete data
H. Fährmann
143
The capacity of a Poisson type channel
Yu. M. Kabanov
148
On the uniqueness of a relaxed solution for a system of stochastic differential equations
V. A. Lebedev
153
The recurrency of oscillating random walks
B. A. Rogozin, S. G. Foss
161
Transition phenomena for branching processes with final type
О. V. V'jugin
169
On the filtering of semi-martingales in case of observations of point processes
D. J. Hadjiev
175
The central limit theorem for the number of level crossings of a stationary Gaussian process
V. I. Piterbarg
185
A limit theorem for a queueing system
V. V. Kozlov
190
On the entropy of a multinomial distribution
P. Mateev
196
The problem of $\delta$-meeting on a $3$-dimensional ball
M. M. Lucenko
198
A sequential test for two simple hypotheses about the mean of a Wiener process with delayed observations
T. P. Mirošničenko
204
An admissibility condition of the least square estimator within the class of polynomial estimators
A. V. Kakosyan
210
On a class of limit laws
E. Hensz, R. Jajte
215

Summary of Reports Presented at Sessions of the Seminar on Probability Theory and Mathematical Statistics at T. G. Shevchenko Kiev State University, 1975
222
Summary of Reports Presented at Sessions of the Seminar on Probability Theory and Mathematical Statistics at the Leningrad Section of the Mathematical Institute of the Academy of Sciences of the U.S.S.R., 1977
228

New Books
New books
T. B. Yarina
235
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019